[Drug-induced exudative erythema multiforme major with a chronic progressive course and bilateral blindness. Clinical and immunohistologic follow-up].
- Published Article
Klinische Monatsblätter für Augenheilkunde
- Publication Date
Aug 01, 1990
A 24-year-old male patient who had been received Fansidar developed exudative erythema multiforme major with massive involvement of the skin, mucous membranes, and both eyes. The chronic inflammation led to proliferation of the conjunctiva, with keratinization of the ocular surface and corneal vascularization. The final result was comparable to cicatricial pemphigoid, with blindness of both eyes. In histological sections, massive lympho-plasma-cellular infiltration with circumscribed perivasculitis was seen. The lymphocyte transformation test was still positive 18 months after onset of the disease. Class II antigens were evident in some of the conjunctival biopsies.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/02/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/2147046